MAUDE Adverse Event Report: NOBEL BIOCARE AB BRÅNEMARK SYSTEM MK III RP 3.75X13MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB BRÅNEMARK SYSTEM MK III RP 3.75X13MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 28887
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed due to an osseointegration problem.

Brand Name
BRÅNEMARK SYSTEM MK III RP 3.75X13MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW  69151
Manufacturer (Section G)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW   69151
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key15262069
Report Number9611993-2022-088060
Device Sequence Number5746128
Product Code DZE
UDI-Device Identifier07332747159387
UDI-Public(01)07332747159387(10)12141355(17)240815
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K925765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2024
Device Model Number28887
Device Catalogue Number28887
Device Lot Number12141355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown